MAUDE Adverse Event Report: ARTHREX, INC. SCORPION SUTURE PASSER WITH FLUSHPORT; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SCORPION SUTURE PASSER WITH FLUSHPORT; ARTHROSCOPIC ACCESSORIES
Model Number SCORPION SUTURE PASSER WITH FLUSHPORT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the device is broken.Nothing broke off.The reported event was confirmed as the evaluation revealed that the jaw hook is bent out.This is typically caused by applying excessive force while grasping and manipulating suture.Further the device shows signs of metal surface oxidation.
 
Event or Problem Description
It was reported that the device is broken.There was no harm for patient, operator or third party reported.This was noticed after the surgery.Update nen (b)(6) 2022: nothing broke off.

Brand Name
SCORPION SUTURE PASSER WITH FLUSHPORT
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19309721
Report Number1220246-2024-03229
Device Sequence Number12513568
Product Code LXH
UDI-Device Identifier00888867293373
UDI-Public00888867293373
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCORPION SUTURE PASSER WITH FLUSHPORT
Device Catalogue NumberAR-13990F
Device Lot Number13721873
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown